# SDR TWAA9762001

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54351
- Make and model: Boeing 727231
- Aircraft serial: 21983
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102837
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 151 - DURING LAYOVER MAINTENANCE, AFT AIRSTAIR EMERGENCY LIGHT WOULD NOT ILLUMINATE.  REMOVED AND REPLACED WORN EMERGENCY LIGHT ASSEMBLY, MFG P/N 11-0283-7, MANUFACTURED BY GRIMES AEROSPACE CO.  OPS CHECK NORMAL.  (M)
